# SDR DALA1153331703

- Difficulty date: September 7, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 47,628 hours, 13,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHT BEHIND THE WING ON THE RIGHT SIDE TO BE INOPERATIVE.  THE CHARGER WAS REPLACED AND THE SYSTEM NOW OPERATES NORMALLY.
